# SDR F3LA2018082700408

- Difficulty date: August 16, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-112
- Aircraft serial: 2448
- Aircraft time: 46,666 hours, 23,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218820400
- Condition: Corroded
- Location: Frames 66-69
- Part time: 46,666 hours, 23,236 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT,  Y1162 WAS CORRODED BETWEEN FRAMES 66 - 69.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11-911-001, AND 53-00-14-282-002.
